# SDR GTIA9700367

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch Mechanism
- Condition: Out Of Adjust
- Location: Lt/Rt Mlg Door
- Stage of operation: DE
- Nature of condition: J, E
- Precautionary procedure: O

## Discrepancy

PIE - FLT 220 - LEFT MAIN GEAR UNSAFE LIGHT CAME ON DURING DESCENT FOLLOWED BY VIBRATION.  PUT RIGHT HYDRAULIC PUMP ON HIGH.  LIGHT WENT OUT AND VIBRATION STOPPED.  REDUCED SPEED BELOW 300 KNOTS.  AIRCRAFT INSPECTED FOR FERRY FLIGHT TO DTW.  FOUND TO BE OK FOR MAINTENANCE FERRY TO DTW.  ADJUSTED LT AND RT MAIN GEAR DOOR LATCH MECHANISMS IAW DC-9 MM 32-31-4.  (X)
